Finding residue integrals for systems of non-algebraic equations in C-n

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1016/j.jsc.2014.01.007

Ключевые слова: Non-algebraic systems of equations, Residue integral, Non-algebraic systems of equations, Residue integral

Аннотация: A method and the corresponding algorithm of finding residue integrals for systems of non-algebraic equations containing analytic functions are presented. Such integrals are connected to the power sums of roots for a certain system of equations. The described approach can be used for developing methods for the elimination of unknowns from systems of non-algebraic equations. It is shown how the obtained results can be used for calculating sums of multidimensional series. (C) 2014 Elsevier Ltd. All rights reserved.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SYMBOLIC COMPUTATION

Выпуск журнала: Vol. 66

Номера страниц: 98-110

ISSN журнала: 07477171

Место издания: LONDON

Издатель: ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD

Авторы

  • Kytmanov A.A. (Siberian Fed Univ, Inst Space & Informat Technol, Krasnoyarsk 660074, Russia)
  • Kytmanov A.M. (Siberian Fed Univ, Inst Math & Comp Sci, Krasnoyarsk 660041, Russia)
  • Myshkina E.K. (Siberian Fed Univ, Inst Math & Comp Sci, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.